# SDR SWAA2022040859128

- Difficulty date: November 15, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 40,995 hours, 24,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT AFT CORNER THRESHOLD CRACKED / AFT CARGO AFT CORNER SCUFF PLATE REAPIRED ON EA 1-A53-2076 REV 11
